教師資料查詢 | 類別: 期刊論文 | 教師: 吳錦全 WU CHIU-CHUAN (瀏覽個人網頁)

標題:The Exact Hypothesis Test for the Shape Parameter of the Burr-XII Distribution under Progressive Censoring with Random Removals
學年96
學期1
出版(發表)日期2007/12/01
作品名稱The Exact Hypothesis Test for the Shape Parameter of the Burr-XII Distribution under Progressive Censoring with Random Removals
作品名稱(其他語言)
著者Wu, Shu-fei; Wu, Chin-chuan; Chen, Yung-lin
單位淡江大學統計學系
出版者Taipei : Graduate Institute of Management Science, Tamkang University
著錄名稱、卷期、頁數International Journal of Information and Management Sciences 18(4), pp.335-346
摘要This study considers the exact hypothesis test for the shape parameter of the Burr-XII distribution under Type II progressive censoring with random removals, where the number of units removed at each failure time follows a binomial or a uniform distribution. Several test statistics are proposed and one numerical example is given to illustrate the proposed hypothesis test when the scale parameter is considered as the nuisance parameter. At last, a simulation study is done to compare the power performances of all proposed test statistics.;This study considers the exact hypothesis test for the shape parameter of the Burr-XII distribution under Type II progressive censoring with random removals, where the number of units removed at each failure time follows a binomial or a uniform distribution. Several test statistics are proposed and one numerical example is given to illustrate the proposed hypothesis test when the scale parameter is considered as the nuisance parameter. At last, a simulation study is done to compare the power performances of all proposed test statistics.
關鍵字Burr-XII Distribution; Type II Censoring; Progressive Censoring; Binomial Removals; Random Removals
語言英文
ISSN1017-1819
期刊性質國內
收錄於EI
產學合作
通訊作者
審稿制度
國別中華民國
公開徵稿
出版型式紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!